Antimagicness of Generalized Corona and Snowflake Graphs

Jacqueline W. Daykin, Costas S. Iliopoulos, Mirka Miller, Oudone Phanalasy

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


This paper provides constructions of antimagic labelings of two families of graphs, namely, sequential generalized corona graphs and generalized snowflake graphs. The labelings can also be used for some families of antimagic trees which are special cases of these families. Future lines of research for antimagic graph labelings are proposed.
Original languageEnglish
Pages (from-to)105-111
Number of pages7
JournalMathematics in Computer Science
Issue number1
Early online date4 Sept 2014
Publication statusPublished - Mar 2015


Dive into the research topics of 'Antimagicness of Generalized Corona and Snowflake Graphs'. Together they form a unique fingerprint.

Cite this